# SDR DALA2022010600110

- Difficulty date: January 5, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 77,788 hours, 10,196 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 DOOR DAMPER ATTACHMENT BOLT SHEARED OFF AT 2L. CORRECTIVE ACTION: REMOVED DOOR COVER ASSY. REPLACED BOLT AND REASSEMBLED PER A330 AMM 52-12. INSTALLED DOOR COVER ASSY PER A330 AMM 25-23. (8209232)
